On Signaling-Free Failure Dependent Restoration in All-Optical Mesh Networks

Tapolcai, János and Ho, P and Babarczi, Péter and Rónyai, Lajos (2013) On Signaling-Free Failure Dependent Restoration in All-Optical Mesh Networks. IEEE-ACM TRANSACTIONS ON NETWORKING, 99 (1). pp. 1-12. ISSN 1063-6692 MTMT:2369363; doi:10.1109/TNET.2013.2272599

[img]
Preview
Text
Tapolcai_1_2369363_ny.pdf

Download (345kB) | Preview
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
SWORD Depositor: MTMT Injector
Depositing User: EPrints Admin
Date Deposited: 05 Feb 2014 12:33
Last Modified: 05 Feb 2014 15:46
URI: http://eprints.sztaki.hu/id/eprint/7534

Update Item Update Item